MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE
Catalog Number MDS9380LF
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50950015
Report Number1417592-2026-54781
Device Sequence Number15840900
Product Code DXQ
UDI-Device Identifier10080196738922
UDI-Public10080196738922
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380LF
Device Lot Number65124040002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown